# SDR REXA2017121601265

- Difficulty date: December 16, 2017
- Submitted: December 19, 2017
- Operation: Air carrier
- Aircraft: N934XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15198
- Aircraft time: 22,710 hours, 14,722 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Panel
- Part number: 601R31707112
- Condition: Cracked
- Location: Passenger Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE INSTALLING PAX DOOR STEP ASSY, DAMAGE WAS FOUND ON THE FWD SIDE PANEL WHERE THE PULL IN HANDLE SHAFT GOES THROUGH. REPAIRED FWD SIDE PNL OF PAX DOOR IAW EA CRJ952-06344, REV A.
